Facebook Pixel

Could she get Pregnant

By May 7, 2017 - 4:28am
Rate This

My gf had taken emergency pill within 1-2 hrs but as of 7 days passed today she had been bleeding.
Is it normal or what else.
Could you please help us as I had posted on May 1
( Me and my gf were loving each other but on certain instance we got too far and I ejaculated on her panty and her panty line and we are tensed and she had taken Emergency pill on that particular instance)
on which your reply released a lot of tension from our mind but on today what had happened we are now bit tensed.

Please do help me is there any serious issue.

Add a Comment6 Comments

Yes mam I truly care about her health thats why I am asking you several times to clear my doubts.

Mam we dont want to take medicine as we were too sure thats ejaculation was on her panty and her thigh and panty line thats all but frnds created so much fuss that she took Emergency pill.
Mam is it all right please na ?

She had been bleeding just a little bit and she had her period 12 days before from today.

May 7, 2017 - 7:43am
Guide (reply to asm15)


I have answered your question in detail. Please contact your doctor for further information.


May 7, 2017 - 11:51am
(reply to Helena)

Thanx a lot for your kind supprt which releases a lot of tension.
Thank you mam

May 7, 2017 - 7:41pm

Hi, asm15.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


May 7, 2017 - 5:49am
(reply to Helena)

Mam that doesn't provide me a kind result to do away with my set of confusion please do read my post and provide me the consequences that is it possible to get pregnant like the way I mentioned and after taking the emergency pill what would this bleeding refers to .

May 7, 2017 - 6:57am
Guide (reply to asm15)

Hi again.

Your question, to begin with, was confusing. You seemed to indicate you had already posted a question that I believed to be answered. If it wasn't, my mistake. I will answer it now so we are clear.

Ejaculate falling on her panty will not cause pregnancy. There is a risk of pregnancy when a woman has unprotected sex with ejaculation inside her vagina or (rarely) on the opening. Only you would know exactly where your ejaculate landed. Accidents can happen, so it’s best to use protection if you are truly concerned about your girlfriend's health.

As mentioned in my prior reply, emergency contraception may cause withdrawal bleeding.
It means the pill worked to prevent pregnancy.
You should not take medication without first reading the information it comes with. All medications come with information on what the medication is for and possible side effects.


May 7, 2017 - 7:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!